# SDR SWAA2013090319779

- Difficulty date: August 23, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N415WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29836
- Aircraft time: 41,650 hours, 24,109 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 5893543149
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 1 WINDOW, OTBD FRAME VERTICAL FLANGE, UPPER 2 HOLES IN INSPECTION AREA CRACKED.  R&R NR 1 WINDOW IAW ACO.
